# SDR 2011FA0000317

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: General aviation
- Aircraft: N736VG
- Make and model: Cessna R172K
- Aircraft serial: R1722817
- Aircraft time: 1,823 hours
- Engine: Cont IO360KB
- Engine time: 232 hours
- Propeller: Mcauly 2A34C203
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: IO360KB
- Part serial: 355869
- Condition: Misoverhauled
- Part time: 1,823 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED ENGINE OIL PUMP SUCTION SCREEN AS PART OF 100 HR INSP.  FOUND OLD STYLE SUCTION SCREEN WITH FOD IN IT CONSISTING OF 1EA, .2500" AN FLAT WASHER, 2 EA SPRINGS SUCH AS USED IN GARLOCK SEALS (THESE HAD PARTIALLY PENETRATED THE SUCTION SCREEN BY ABOUT .7500"), SMALL PIECES OF PLASTIC GROMMET AS USED WHERE DIPSTICK MEETS BAFFLING, AND APPROX .5 TEASPOON OF SILICONE GLOBULES.  CUT AND INSPECTED OIL FILTER - NO DEBRIS FOUND.  REMOVED OIL PAN AND ACCESSORY CASE TO GAIN ACCESS TO OIL PUMP.  FOUND SCORING IN OIL PUMP HOUSING CONSISTENT WITH FOD BEING RUN THROUGH PUMP.  OIL PUMP DRIVE GEAR MARKED WITH PN 634010A AND IMPELLER PN 633602B WERE FOUND INSTALLED WITH WOODRUFF KEY IN SLOT.  THESE PARTS WERE SUBJECT TO AD
